For over three years I've been on methadone. At my highest, I was at 95. It has taken me about two years to get down to three. Tomorrow I will go down to 2. I have felt very little during the decrease. Some times I wake up w/ anxiety or have leg cramps but nothing major. Recently, I've been getting sweaty palms and feet and cold chills, but like I said, it's not too bad. Within the next month or so I will be getting off of it completely. I have a week of vacation planned for the first week that I will be off of it. Can anybody tell me how I can expect to feel, and for how long. And how long will it be before I will just be normal?
I have talked with someone that dosed down down as you have, they were on it for 18 months before dosing down, she had some anxiety and cramps as well, but her subsided after 3 weeks, she did go to the dr and was given something for her anxiety after that she had no problems, she only took the anxiety meds for 3-4 weeks as needed, and now she is drug free.. I am sure everyone is different, but from everything i have heard or read about, when you taper down as you have its a easier transition..I just noticed this was asked a few weeks ago.. I hope your doing good, and i wish you the best..
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 3 answers
Posted 22 Jun 2010 • 2 answers
Posted 5 Dec 2011 • 2 answers
Posted 24 Feb 2012 • 4 answers
Posted 7 Nov 2015 • 1 answer